# SDR ASAA2015102913556

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,817 hours, 1,861 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 21580
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 5,817 hours, 1,861 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMG ON RECALL, RT PACK LIGHT ILLUMINATES, RESETS.  RT PACK ZONE TEMP CONTROLLER LOGGED "TCV" FAULT, WILL NOT RESET.  ACFT GROUNDED.  R & R RT ACFT TEMPERATURE CONTROL VALVE REF AMM TASK 21-51-10-000-801 , 21-51-10-400-801.  LEAK & OPS CK OK.
